# SDR VGCA20210510002

- Difficulty date: April 28, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 31,013 hours, 25,126 cycles
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 34016101228
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,013 hours, 25,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR, UPPER RAIL CORRODED BETWEEN WING STATION 21 AND 22. SPLICED IN NEW SPAR RAIL SEGMENT PER ENGINEERING REPAIR.
